Alert archive / New Jersey / Areal Flood Advisories in 2013

Areal Flood Advisory 57, NWS Philadelphia/Mount Holly

June 18, 20135 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 18, 2013, 3:44 PM EDT for 5 counties in New Jersey. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2013, 3:44 PM EDT (19:44 UTC)
Expired
Jun 18, 2013, 6:45 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
811 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 18, 9:47 AM EDT, 5 hours 57 minutes earlier.

Area forecast discussion, Jun 18, 9:47 AM EDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 AM EDT TUE JUN 18 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TODAY AND TONIGHT
WITH WEAK LOW PRESSURE FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL
THEN BUILD INTO THE NORTHEAST AND MID-ATLANTIC TOMORROW. THE CENTER
OF THE HIGH WILL SHIFT OFFSHORE ON THURSDAY AND REMAIN IN PLACE
THROUGH THE WEEKEND. A RETURN FLOW AROUND THE HIGH WILL BRING AN
INCREASE IN HEAT AND HUMIDITY AND A THREAT OF SCATTERED SHOWERS AND
THUNDERSTORMS THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GRIDS ARE IN GOOD SHAPE THOUGH THERE IS A BIT MORE STRATUS
ADVECTING INTO THE REGION THAN ORIGINALLY THOUGHT. THE 12Z KIAD
SOUNDING SHOWS A WEAK INVERSION AROUND 400FT WITH DRIER AIR ABOVE
IT WHILE KWAL SHOWS A MORE MOIST DOUBLE INVERSION. THE FIRST ONE
IS SET UP AROUND 300FT AND THE SECOND IS AROUND 1500FT WHICH IS
HELPING TO KEEP THE LOW-LEVEL MOISTURE TRAPPED AS IT SLOWLY
SPREADS OUT. THE MAIN AREAS OF STRATUS THIS MORNING ARE FROM
NORTHERN DELMARVA EAST INTO SOUTHERN NEW JERSEY AND THEN SOUTH IN
THE VIRGINIA TIDEWATER REGION. ONCE WE WARM INTO THE MID-70S THIS
INVERSION SHOULD BREAK AND THE LOW DECK SHOULD LIFT OR BEGIN TO
SCATTER OUT A BIT.

WE WILL CONTINUE TO SEE SCATTERED SHOWERS AND THUNDERSTORMS FORM
DURING A BETTER PART OF THE DAY AS MORE MOISTURE SURGES INTO THE
COLUMN. PWATS WILL INCREASE FROM WHERE IT WAS YDY ..TO ABOUT 1.6
OR 1.7 INCHES AND THAT WIND FIELDS ALOFT SHOULD DECREASE SO OTHER
THAN A WET MICROBURST...SVR WIND DOESN'T SEEM TO BE A BIG PROBLEM.
THERE MIGHT BE A STRONG MESOCYCLONE FOR A SHORT TIME LATE TODAY
ALONG THE BOUNDARY THAT SEEMS TO EVOLVE RAPIDLY SOUTHWARD THROUGH
SOUTHERN NEW JERSEY LATE TODAY. THE SHORT WAVE AT MID LVLS PASSING
ACROSS THE DELMARVA THIS EVENING ALSO GENERATES A WEAK LOW
PRESSURE SYSTEM AT 700MB WHICH MEANS SLOWER STEERING FLOW.

NO FLASH FLOOD WATCH TODAY BUT CONCERN EXISTS FOR SLOW MOVING
TORRENTIAL RAINS CAUSING A COUPLE OF STREAMS IN SE PA...NORTHERN
DE AND OR S NJ TO RISE RAPIDLY INTO FLOOD, OR FFW FOR A COUPLE OF
COUNTIES AS OCCURRED LAST EVENING IN KENT COUNTY MD.

1 HR FFG IS AS LOW AS .8 INCHES IN NE NJ.

SO...WHILE ITS DIFFICULT TO BE SURE WHERE CONVECTION WILL BE MOST
WIDESPREAD AND HEAVIEST...THE FCST HAS WORDING FOR THE POSSIBILITY
HEAVY SHOWERS.

THE TEMPS DEWS AND WINDS ARE 50 50 BLENDED NAM/GFS 00Z/18 MOS
GUIDANCE. MAX TEMPS SHOULD BE IN THE 17-19Z TIME FRAME.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
CONVECTION MAY STILL BE QUITE ACTIVE THROUGH THE 10 PM TO MIDNIGHT
TIME FRAME THEN GRADUALLY DIE OUT AS NLY FLOW DEVELOPS IN THE
WAKE OF THE SOUTHWARD CFP AND ASSTD SFC LOW MOVING SEAWARD FROM E
OF THE NJ/DE COASTS.

STRATUS IS LIKELY FOR AT LEAST THE S PTN OF THE AREA AS MODELED IN
1000-950 MB RH FIELDS... AS WELL AS SREF PROBS OF CIGS BLO 1000
AND 3000 FT. THE LATTER CIGS MAY BE ARRIVING ON NE FLOW FROM LI
TONIGHT. TIMING ARRIVAL AND CIG HT UNCERTAIN. GUIDANCE SUGGESTS
MOSTLY E OF THE NJT THEN DOWN ACROSS SE DE.

TEMPS/DEWS/WINDS ARE 50 50 BLENDED 00Z/18 NAM/GFS MOS GUIDANCE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE PERIOD BEGINS WITH THE DEPARTING COLD FRONT AND LOW. SURFACE
HIGH PRESSURE BUILDS INTO THE REGION ON WEDNESDAY NIGHT WITH THE
CENTER OF THE HIGH MOVING OFF THE COAST ON THURSDAY. A REINFORCING
SHOT OF CANADIAN HIGH PRESSURE MOVES OFF THE COAST ON FRIDAY. HIGH
PRESSURE REMAINS IN PLACE ON SATURDAY BEFORE GETTING COMPRESSED ON
SUNDAY. A COLD FRONT WILL EITHER APPROACH OR DROP INTO THE REGION ON
MONDAY.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ARE POPLESS. POPS GET BACK IN
THE GRIDS STARTING ON FRIDAY ACROSS THE FAR NORTHWEST AND THAN
SPREAD SOUTH AND EAST OVER THE WEEKEND IN THE PERSISTENT RETURN FLOW.

BESIDES HELPING TO INCREASE POPS, THE RETURN FLOW AROUND THE
OFFSHORE HIGH WILL ALSO BRING AN INCREASE IN HEAT AND HUMIDITY.
TEMPERATURES WILL START OFF A LITTLE BELOW NORMAL IN THE EXTENDED
AND CLIMB TO THE ABOVE NORMAL RANGE SATURDAY OR SUNDAY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...PATCHES OF IFR/MVFR CIGS THIS MORNING WHICH SHOULD LIFT TO
VFR OVER THE NEXT HOUR OR TWO. SLOW MOVING SHOWERS AND TSTMS WITH
THEIR TORRENTIAL RAINS AND POSSIBLY N-NW G30-35 KT THIS AFTN MAY
PRODUCE LOCAL IFR/MVFR RESTRICTIONS...AGAIN. TIMING AND INTENSITY
OF CONVECTION AT ANY TAF LOCATION IS UNCERTAIN AND THEREFORE
THUNDER IS NOT CONFIDENTLY DEFINED IN THE 12Z TAFS. LIGHT WIND
BECOMING SSW FOR A TIME MIDDAY AT 10-15 KT THEN SHIFTING N LATE.

TONIGHT...LEFTOVER IFR CONDS IN HEAVY SHOWERS AND TSTMS BECOMING
IFR CONDS IN ST/FOG LATE. N WIND BECOMING NNE 10-15 KT LATE.

OUTLOOK...
WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE
VFR.

WEDNESDAY NIGHT THROUGH SATURDAY...VFR EXCEPT IN MORNING FOG/HAZE OR
SHOWERS/THUNDERSTORMS.

&&

.MARINE...
SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS THROUGH
MOST OF TONIGHT BUT SCA CONDITIONS MAY DEVELOP ALONG PORTIONS OF OUR
COASTS AFTER MIDNIGHT. THE CWF WORDING HAS 3 TO 5 FT SEAS AND NO SCA
ATTM BUT THE POTENTIAL EXISTS FOR 5 FOOTERS LATE AND POSSIBLY NE
WIND GUSTS TO 22 KT LATE THIS COMING TUE NIGHT.

OUTLOOK...
A SHORT PERIOD SMALL CRAFT ADVISORY MAY BE NEEDED EARLY WEDNESDAY
BEHIND THE DEPARTING COLD FRONT. OUTSIDE OF THIS, NO HEADLINES ARE
EXPECTED THROUGH SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...DRAG/HEAVENER
SHORT TERM...DRAG
LONG TERM...KRUZDLO
AVIATION...DRAG/KRUZDLO
MARINE...DRAG/KRUZDLO
Hazardous weather outlook, Jun 18, 3:42 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT TUE JUN 18 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-191945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
342 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING COLD FRONT WILL TRIGGER ISOLATED STRONG
THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE
THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING
FLOODING ARE BOTH LIKELY TO OCCUR. FAST RESPONDING CREEKS AND
STREAMS COULD ALSO SEE QUICK RISES IN THE HEAVY DOWNPOURS. STRONG
GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-191945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
342 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING COLD FRONT WILL TRIGGER SOME STRONG THUNDERSTORMS
THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW
MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO
OCCUR. STRONG GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-191945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 18, 1:28 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT TUE JUN 18 2013

NJZ017>019-022-027-181830-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
128 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...CENTRAL BURLINGTON...
NORTH CENTRAL ATLANTIC AND NORTH CENTRAL GLOUCESTER COUNTIES...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARRINGTON...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR SOMERDALE AROUND 140 PM...GIBBSBORO AROUND 150 PM...BERLIN
AROUND 200 PM...MARLTON LAKES AROUND 210 PM...ATCO AROUND 220 PM AND
SHAMONG AROUND 230 PM.

LAT...LON 3964 7471 3980 7520 3988 7517 3988 7515
      3990 7513 3995 7514 3997 7512 3997 7511
      3990 7460

NIERENBERG
Special weather statement, Jun 18, 1:53 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT TUE JUN 18 2013

NJZ016-017-021-022-181915-
ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
153 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CUMBERLAND...
SOUTHEASTERN GLOUCESTER...SOUTHEASTERN SALEM AND WESTERN ATLANTIC
COUNTIES...

AT 149 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHILOH...MOVING EAST
AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR SEABROOK FARMS...SEABROOK FARMS...AND
BRIDGETON AROUND 200 PM...CENTERTON...OLIVET...ELMER...AND ELMER
AROUND 210 PM...ROSENHAYN...AND ROSENHAYN AROUND 220 PM AND VINELAND
AROUND 230 PM.

LAT...LON 3935 7469 3942 7543 3960 7542 3962 7467

NIERENBERG
Local storm report, Jun 18, 2:17 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
06/18/2013                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

&&

EVENT NUMBER PHI1300138

GAINES
Special weather statement, Jun 18, 3:19 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT TUE JUN 18 2013

NJZ021>025-182030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
319 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...NORTHERN CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...

AT 314 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR BELLEPLAIN
FOREST AROUND 330 PM...CORBIN CITY AROUND 340 PM...ENGLISH CREEK
AROUND 350 PM...LINWOOD AROUND 400 PM...PLEASANTVILLE AROUND 410 PM
AND BRIGANTINE AROUND 420 PM.

LAT...LON 3940 7435 3938 7440 3934 7443 3930 7453
      3907 7480 3917 7491 3918 7502 3921 7504
      3919 7512 3924 7514 3941 7489 3958 7455
      3954 7444 3955 7440 3949 7439 3950 7431
      3948 7429

NIERENBERG
Local storm report, Jun 18, 3:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     ROBBINSVILLE            40.21N  74.62W
06/18/2013                   MERCER             NJ   TRAINED SPOTTER

            TREES DOWN

1230 PM     HAIL             EAGLE                   40.08N  75.69W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1230 PM     HAIL             HONEY BROOK             40.09N  75.91W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1240 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
06/18/2013                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

0140 PM     TSTM WND DMG     GLENDORA                39.84N  75.07W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            TREE DOWN.

0205 PM     FLASH FLOOD      CHERRY HILL             39.93N  75.03W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            FLOODING ON ROUTE 70.

0247 PM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON 295 NORTHBOUND EXIT 26.

0301 PM     FLASH FLOOD      TOMS RIVER TWP          39.95N  74.19W
06/18/2013                   OCEAN              NJ   OTHER FEDERAL

            FLOODING ON NJ 37 EASTBOUND.

0303 PM     FLASH FLOOD      WINSLOW TWP             39.71N  74.92W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON US 30. WEST OF COUNTY ROAD 723.

0312 PM     FLASH FLOOD      HAZLET                  40.42N  74.19W
06/18/2013                   MONMOUTH           NJ   OTHER FEDERAL

            FLOODING ON NJ 36 IN BOTH DIRECTIONS NORTH OF COUNTY
            ROUTE 4.

&&

EVENT NUMBER PHI1300143 PHI1300139 PHI1300140 PHI1300138 PHI1300142
PHI1300141 PHI1300144 PHI1300145 PHI1300146 PHI1300148

GAINES/MARKIEWICZ
Local storm report, Jun 18, 3:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     ROBBINSVILLE            40.21N  74.62W
06/18/2013                   MERCER             NJ   TRAINED SPOTTER

            TREES DOWN

1230 PM     HAIL             EAGLE                   40.08N  75.69W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1230 PM     HAIL             HONEY BROOK             40.09N  75.91W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1240 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
06/18/2013                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

0140 PM     TSTM WND DMG     GLENDORA                39.84N  75.07W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            TREE DOWN.

0205 PM     FLASH FLOOD      CHERRY HILL             39.93N  75.03W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            FLOODING ON ROUTE 70.

0247 PM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON 295 NORTHBOUND EXIT 26.

0301 PM     FLASH FLOOD      TOMS RIVER TWP          39.95N  74.19W
06/18/2013                   OCEAN              NJ   OTHER FEDERAL

            FLOODING ON NJ 37 EASTBOUND.

0303 PM     FLASH FLOOD      WINSLOW TWP             39.71N  74.92W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON US 30. WEST OF COUNTY ROAD 723.

0307 PM     FLASH FLOOD      SOUTHAMPTON TWP         39.91N  74.73W
06/18/2013                   BURLINGTON         NJ   OTHER FEDERAL

            FLOODING ON NJ 70 NEAR FOUR MILE CIRCLE.

0312 PM     FLASH FLOOD      HAZLET                  40.42N  74.19W
06/18/2013                   MONMOUTH           NJ   OTHER FEDERAL

            FLOODING ON NJ 36 IN BOTH DIRECTIONS NORTH OF COUNTY
            ROUTE 4.

&&

EVENT NUMBER PHI1300143 PHI1300139 PHI1300140 PHI1300138 PHI1300142
PHI1300141 PHI1300144 PHI1300145 PHI1300146 PHI1300147 PHI1300148

GAINES/MARKIEWICZ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:16 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem119 min
Jun 17, 8:28 PM EDTAreal Flood AdvisoryPHICumberland, Salem107 min
Jun 17, 9:20 PM EDTAreal Flood AdvisoryPHICumberland3 hr
Jun 17, 9:51 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem114 min
Jun 18, 12:14 PM EDTAreal Flood AdvisoryPHIMercer3 hr
Jun 18, 12:25 PM EDTSevere Thunderstorm WarningPHIMercer, Monmouth, Ocean50 min
Jun 18, 1:10 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean65 min
Jun 18, 1:28 PM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Jun 18, 1:32 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem3 hr
Jun 18, 1:39 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden81 min
Jun 18, 1:53 PM EDTSpecial Weather StatementPHISalem82 min
Jun 18, 2:10 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more3 hr
Jun 18, 3:05 PM EDTSpecial Marine WarningPHI55 min
Jun 18, 3:19 PM EDTSpecial Weather StatementPHIAtlantic71 min
Jun 18, 3:42 PM EDTSpecial Marine WarningPHI93 min
Jun 18, 3:55 PM EDTSpecial Marine WarningPHI65 min
Jun 18, 4:44 PM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jun 18, 4:45 PM EDTSpecial Weather StatementPHIMorris75 min
Jun 18, 4:52 PM EDTSpecial Weather StatementPHIMorris, Warren53 min
Jun 18, 5:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Somerset4 hr
Jun 18, 10:30 AM EDTSpecial Weather StatementPHIMontgomery, Philadelphia60 min
Jun 18, 12:51 PM EDTFlash Flood WarningPHIChester, Montgomery3 hr
Jun 18, 2:53 PM EDTAreal Flood WarningPHIChester3 hr
Jun 18, 5:18 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jun 18, 2:29 PM EDTFlash Flood WarningPHIKent, New Castle, Sussex3 hr
Jun 18, 4:08 PM EDTRiver Flood WarningPHINew Castle2 hr
Jun 18, 4:20 PM EDTSpecial Weather StatementPHISussex70 min
Jun 18, 4:23 PM EDTFlash Flood WarningPHISussex4 hr

Nearby

Areal Flood Advisories in New Jersey, 2013Every areal flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.